EconPapers    
Economics at your fingertips  
 

Inference based on many conditional moment inequalities

Donald Andrews () and Xiaoxia Shi

Journal of Econometrics, 2017, vol. 196, issue 2, 275-287

Abstract: We construct confidence sets for models defined by many conditional moment inequalities/equalities. The number of conditional moment restrictions can be up to infinitely many. To deal with the vast number of moment restrictions, we exploit the manageability (Pollard (1990)) of the class of moment functions. We verify this condition in five examples from the recent partial identification literature.

Keywords: Asymptotic size; Asymptotic power; Conditional moment inequalities; Confidence set; Cramér–von Mises; Kolmogorov–Smirnov; Moment inequalities (search for similar items in EconPapers)
JEL-codes: C12 C15 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407616301774
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Inference Based on Many Conditional Moment Inequalities (2016) Downloads
Working Paper: Inference Based on Many Conditional Moment Inequalities (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:196:y:2017:i:2:p:275-287

DOI: 10.1016/j.jeconom.2016.09.010

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:econom:v:196:y:2017:i:2:p:275-287